Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 18, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 7, 2015, 7:56 AM CDT for 4 counties in Missouri. It was in force for 49 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2015, 7:56 AM CDT (12:56 UTC)
- Expired
- Apr 7, 2015, 8:45 AM CDT
- In force
- 49 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Franklin County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 28 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 7:56 AM CDT | HAIL 1.75 | 6 Ssw Wright City, MO | ESTIMATED SIZE FROM TWITTER POST IN THE INNSBROOK AREA. |
| Apr 7, 7:58 AM CDT | HAIL 1.5 | 5 S Wright City, MO | BETWEEN WRIGHT CITY AND INNSBROOK... RELAYED BY KSDK METEOROLOGIST. |
| Apr 7, 8:00 AM CDT | HAIL 1 | Warrenton, MO | HAIL SIZED RANGED FROM DIME TO QUARTER. |
| Apr 7, 8:02 AM CDT | HAIL 1.75 | Warrenton, MO | |
| Apr 7, 8:13 AM CDT | HAIL 0.5 | Marthasville, MO | |
| Apr 7, 8:19 AM CDT | HAIL 0.5 | Wentzville, MO | HAIL SIZE RANGED FROM PEA TO MARBLE. |
| Apr 7, 8:21 AM CDT | HAIL 0.25 | 2 S Wentzville, MO | PEA-SIZED HAIL. |
| Apr 7, 8:28 AM CDT | HAIL 1 | Dutzow, MO | HAIL SIZE RANGED FROM DIME TO QUARTER. |
| Apr 7, 8:29 AM CDT | HAIL 0.5 | Dutzow, MO | HAIL SIZE RANGED FROM PEA TO MARBLE. |
| Apr 7, 8:30 AM CDT | HAIL 0.5 | 2 Nne Dutzow, MO | CALLED THE SPOTTER IN HIS VEHICLE NEAR THE INTERSECTION OF HIGHWAYS TT AND T. COULD HEAR THE HAIL OVER THE PHONE. |
| Apr 7, 8:30 AM CDT | HAIL 1 | 2 Nnw Marthasville, MO | |
| Apr 7, 8:32 AM CDT | HAIL 0.75 | New Melle, MO | HAIL SIZE RANGED FROM MARBLE TO PENNY. |
| Apr 7, 8:35 AM CDT | HAIL 2 | 4 E Marthasville, MO | |
| Apr 7, 8:38 AM CDT | HAIL 1.75 | Dutzow, MO | |
| Apr 7, 8:39 AM CDT | HAIL 1 | Marthasville, MO | HAIL SIZE RANGED FROM NICKEL TO QUARTER. |
| Apr 7, 8:41 AM CDT | HAIL 1 | Dutzow, MO | |
| Apr 7, 8:52 AM CDT | HAIL 0.75 | Augusta, MO | HAIL WAS BETWEEN AUGUSTA AND DEFIANCE. |
| Apr 7, 8:53 AM CDT | HAIL 0.5 | 2 Sw Lake St. Louis, MO | PARKGATE DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 0.9 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 443 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
362
WUUS53 KLSX 071256
SVRLSX
MOC071-183-189-219-071345-
/O.NEW.KLSX.SV.W.0018.150407T1256Z-150407T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
756 AM CDT TUE APR 7 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
WESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
WEST CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
EASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 845 AM CDT
* AT 752 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRUESDALE...
AND MOVING EAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED GOLFBALL SIZE HAIL JUST
SOUTH OF WARRENTON.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
WRIGHT CITY...WENTZVILLE...LAKE ST. LOUIS...ST. PAUL...DARDENNE
PRAIRIE...O'FALLON...COTTLEVILLE...WELDON SPRING...WILDWOOD...ST.
PETERS...MARTHASVILLE...DUTZOW...NEW MELLE...AUGUSTA...DEFIANCE...
FORISTELL...FLINT HILL...MATSON AND KAMPVILLE.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 193 TO EXIT 225.
INTERSTATE 44 NEAR EXIT 261.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3868 9126 3887 9113 3886 9054 3849 9068
3861 9117
TIME...MOT...LOC 1255Z 281DEG 38KT 3875 9107
HAIL...1.75IN
WIND...<50MPH
$$
GKS3 follow-up statements
661
WWUS53 KLSX 071312
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
812 AM CDT TUE APR 7 2015
MOC071-183-189-219-071345-
/O.CON.KLSX.SV.W.0018.000000T0000Z-150407T1345Z/
FRANKLIN MO-ST. CHARLES MO-ST. LOUIS MO-WARREN MO-
812 AM CDT TUE APR 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WARREN...WEST CENTRAL ST. LOUIS...WESTERN ST. CHARLES AND
NORTHEASTERN FRANKLIN COUNTIES UNTIL 845 AM CDT...
AT 810 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MARTHASVILLE...AND MOVING EAST AT 45 MPH.
HAZARD...TENNIS BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. NUMEROUS REPORTS OF GOLFBALL SIZE
HAIL.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
WENTZVILLE...LAKE ST. LOUIS...ST. PAUL...DARDENNE PRAIRIE...
O'FALLON...COTTLEVILLE...WELDON SPRING...WILDWOOD...ST. PETERS...
DUTZOW...NEW MELLE...AUGUSTA...DEFIANCE...FORISTELL...FLINT HILL...
MATSON AND KAMPVILLE.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 199 TO EXIT 225.
INTERSTATE 44 NEAR EXIT 261.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3867 9122 3887 9108 3886 9054 3849 9068
3861 9117
TIME...MOT...LOC 1312Z 281DEG 38KT 3868 9102
HAIL...2.50IN
WIND...<50MPH
$$
GKS568
WWUS53 KLSX 071330
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
830 AM CDT TUE APR 7 2015
MOC071-183-189-219-071345-
/O.CON.KLSX.SV.W.0018.000000T0000Z-150407T1345Z/
FRANKLIN MO-ST. CHARLES MO-ST. LOUIS MO-WARREN MO-
830 AM CDT TUE APR 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WARREN...WEST CENTRAL ST. LOUIS...WESTERN ST. CHARLES AND
NORTHEASTERN FRANKLIN COUNTIES UNTIL 845 AM CDT...
AT 826 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW MELLE...
AND MOVING EAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. QUARTER SIZE HAIL HAS BEEN
REPORTED IN DUTZOW.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
LAKE ST. LOUIS...ST. PAUL...DARDENNE PRAIRIE...O'FALLON...
COTTLEVILLE...WELDON SPRING...WILDWOOD...ST. PETERS...DEFIANCE...
MATSON AND KAMPVILLE.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 203 TO EXIT 225.
INTERSTATE 44 NEAR EXIT 261.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3867 9113 3887 9097 3886 9054 3849 9068
3860 9115
TIME...MOT...LOC 1330Z 281DEG 38KT 3865 9085
HAIL...1.75IN
WIND...<50MPH
$$
GKS164
WWUS53 KLSX 071340
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 AM CDT TUE APR 7 2015
MOC071-183-189-219-071345-
/O.CON.KLSX.SV.W.0018.000000T0000Z-150407T1345Z/
FRANKLIN MO-ST. CHARLES MO-ST. LOUIS MO-WARREN MO-
840 AM CDT TUE APR 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WARREN...WEST CENTRAL ST. LOUIS...SOUTHWESTERN ST. CHARLES AND
NORTHEASTERN FRANKLIN COUNTIES UNTIL 845 AM CDT...
AT 839 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AUGUSTA...AND
MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. SEVERAL REPORTS OF UP TO 2 INCH
HAIL.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
WILDWOOD...DARDENNE PRAIRIE...LAKE ST. LOUIS...WELDON SPRING...
O'FALLON...COTTLEVILLE...ST. PETERS...NEW MELLE...DEFIANCE AND
MATSON.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 209 TO EXIT 210.
INTERSTATE 44 NEAR EXIT 261.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3868 9099 3882 9095 3878 9057 3849 9068
3857 9099
TIME...MOT...LOC 1340Z 269DEG 21KT 3862 9089
HAIL...1.75IN
WIND...<50MPH
$$
GKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 6:49 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 7, 6:49 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 649 AM CDT Tue Apr 7 2015 .SHORT TERM: (Through Tonight) Issued at 343 AM CDT Tue Apr 7 2015 Starting to sound like a broken record, but once again, focus will be precip chances thru the period. Expect precip over the ern portions of the CWA to continue moving out of the area early this morning. Some isod SHRA, and perhaps TS, will be possible. However, main focus is expected to be the ongoing TSRA over wrn MO. Numerous mdl solns suggest this cluster of TSRA will lift enewd into the area this morning and build sewd late this morning, perhaps into the afternoon, as the LLJ veers. However, some question remains how far E and S these storms will propagate before dissipating as the LLJ weakens. As these storms dissipate, expect a lull this afternoon into the evening before the next round arrives. Some question remains as to where/when TSRA will initiate, but best chances shud be along the sfc boundary across the nrn portions of the CWA, tho any outflow boundaries may also help initiate storms. Have kept PoPs for tonight in the change range due to questions in boundary locations. Given the amount of elevated CAPE and deep shear available, a severe threat will exist with hail and winds as a primary threat. Little change in temps for today and tonight with continued trends twd warm guidance. Tilly .LONG TERM: (Wednesday through Monday) Issued at 414 AM CDT Tue Apr 7 2015 Not many changes from the prev forecast. Still a number of questions exist with upcoming system. A severe threat still exists on Wed during the late afternoon and overnight period. The greater threat still exists on Thurs as the cdfnt pushes thru the region. Mdl solns have changed slightly from yesterday. Mdls have sped up timing of fropa slightly, with bulk of precip expected to be E of the CWA by 06z Fri. Mdls now have upper trof remaining neutral as it approaches the region. Still, enuf CAPE and deep shear will exist to pose a severe threat. Please see the latest SPC day 2 and day 3 outlooks for the latest info as local thinking agrees with SPC. Mdl solns differ regarding timing of the next system Sat into Sun. Have low PoPs early to account for the GFS soln and trended twd higher PoPs where/when mdls are in better agreement. Otherwise, have continued warm trend thru Thurs despite the ample cloud cover expected. Cooler, but seasonal avg, temps are expected this weekend as a large sfc ridge settles into the area. Tilly && .AVIATION: (For the 12z TAFs through 12z Wednesday Morning) Issued at 632 AM CDT Tue Apr 7 2015 Busy fcst prd over the next 24 hrs. Warm front currently lifting north thru cntrl MO and sthrn IL with a significant TSTM rolling east along the bndry. This storm has a history of producing 1-2 inch hail and should arrive in the wrn STL metro area around 13Z. CIGs have been sporadic with VFR and LIFR conditions from west to east across the STL metro area. Model guidance indicates plenty of IFR/MVFR conditions thru the fcst prd but lack of verification compared to current obs makes the CIG fcst low confidence. Think the general trend will be for CIGs to slowly rise today as the warm front lifts north only to build back down tonight. Pattern is conducive for scttrd convection just about anytime...but think the best chances will be tied to the warm front and should be confined to area along and north of I70. Specifics for KSTL: Sporadic CIGs this mrng are expected to rise as a warm front lifts north...though the CIG fcst is low confidence due to poor model performance compared to currently obs. A significant TSTM is riding east along the bndry and should be near the terminal around 14Z. This storm has a history of producing 1-2 inch hail. The overall pattern is such that SHRA/TSTMs are possible just about anywhere at anytime but think the best chances this prd should be tied to the warm front. With that bndry lifting north this mrng...chances should decrease after this mrngs activity. 2% && .PRELIMINARY POINT TEMPS/POPS: Saint Louis 80 64 81 68 / 60 40 50 70 Quincy 74 60 77 62 / 60 40 60 80 Columbia 79 62 80 64 / 60 40 60 70 Jefferson City 80 63 81 65 / 50 40 60 70 Salem 77 62 79 66 / 50 40 30 70 Farmington 78 62 81 65 / 40 30 30 60 && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 7, 4:13 AM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 413 AM CDT TUE APR 7 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 413 AM CDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS MORNING ACROSS PORTIONS OF CENTRAL AND EASTERN MISSOURI AS WELL AS NORTH CENTRAL AND SOUTHWEST ILLINOIS. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TONIGHT. A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE..WITH LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY OVER MUCH OF THE AREA FROM WEDNESDAY AFTERNOON...THURSDAY...AND INTO THURSDAY NIGHT. SOME OF THE THUNDERSTORMS MAY BE SEVERE WEDNESDAY NIGHT...AND AGAIN ON THURSDAY AND INTO THURSDAY NIGHT. THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY HAIL THAT THEY OBSERVE THROUGH TONIGHT. TILLY
In the hours before
Local storm report, Apr 7, 6:45 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
645 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM HAIL WILLIAMSBURG 38.92N 91.70W
04/07/2015 M1.50 INCH CALLAWAY MO TRAINED SPOTTER
&&
DYELocal storm report, Apr 7, 7:03 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
703 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 AM HAIL 4 SE KINGDOM CITY 38.91N 91.88W
04/07/2015 E1.75 INCH CALLAWAY MO PUBLIC
REPORTED IN CALWOOD...RELAYED VIA KOMU...TIME ESTIMATED
BY RADAR
&&
MILLERLocal storm report, Apr 7, 7:07 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
707 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM HAIL 3 NNW KINGDOM CITY 38.99N 91.96W
04/07/2015 M1.50 INCH CALLAWAY MO MESONET
MEASUREMENT TAKEN 30 MINS AFTER HAIL FELL...COCORAHS
REPORT
&&
MILLERLocal storm report, Apr 7, 7:12 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
712 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 AM HAIL MONTGOMERY CITY 38.98N 91.51W
04/07/2015 E0.25 INCH MONTGOMERY MO TRAINED SPOTTER
&&
DYELocal storm report, Apr 7, 7:54 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
754 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM HAIL WARRENTON 38.82N 91.14W
04/07/2015 E1.00 INCH WARREN MO TRAINED SPOTTER
HAIL SIZE RANGED FROM DIME TO QUARTER.
&&
DYELocal storm report, Apr 7, 7:56 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
756 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM HAIL WARRENTON 38.82N 91.14W
04/07/2015 E1.00 INCH WARREN MO TRAINED SPOTTER
&&
DYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 4:59 AM CDT | Severe Thunderstorm Warning | LSX | Boone | 46 min |
| Apr 7, 5:34 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway | 56 min |
| Apr 7, 6:23 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 67 min |
| Apr 7, 7:06 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 54 min |
| Apr 7, 8:42 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis | 48 min |
| Apr 7, 9:18 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 42 min |
| Apr 7, 9:26 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 49 min |
| Apr 7, 9:42 AM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 8 hr |
| Apr 7, 9:58 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 47 min |
| Apr 7, 10:03 AM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 42 min |
| Apr 7, 10:43 AM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 4 hr |
| Apr 7, 10:53 AM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Jefferson, Washington | 4 hr |
| Apr 7, 12:42 PM CDT | River Flood Warning | LSX | Saint Charles | 35 hr |
| Apr 7, 12:47 PM CDT | Flash Flood Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.